# SDR FDEA201707011813

- Difficulty date: July 1, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,221 hours, 22,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO ARM FOR FLIGHT.  ADJUSTED THE GIRT BAR FLOOR FITTINGS IAW AMM 52-11-25-5-0.  DOOR SLIDE ARM HANDLE OPS CHECKED GOOD. ACFT OK FOR SERVICE.
